User Reviews for Exforge
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Exforge.
Reviews for Exforge to treat High Blood Pressure
"I have been on Exforge for about 8 years. My doctor increased the dosage to 320/10 several years ago. It wasn't until I read these reviews and side effects that I realised that the issues I have been having are related to the Exforge I have been taking. I have chronic back pain, sinusitis a constant cough and sore and painful legs that make walking difficult. In the last 18 months my symptoms have gotten much worse with oedema in my feet and often discolouration due to bleeding from the small blood vessels in my legs. In addition I have become unable to walk far without becoming breathless. I also have small urine output. Despite this my BP is regularly 170/90. No doctor has made me aware my symptoms are the result of side effects."
Leeleo (taken for 5 to 10 years) September 28, 2016
|4 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I've been taking Exforge for more than 5 years and it's kept my BP down. First I used Exforge that has the diuretic in it and since the doctor changed that, I need to use an over the counter diuretic. I haven't experienced any side effects that I can definitely say are related to use of Exforge. It has doubled in price this year with the release of the generic which did NOTHING for me."
ArkansasPeach June 22, 2015
|9 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"Been taking Exforge 5/160 for 1 month and I can't shake this tired feeling. I'm having anxiety issues and weight lose! My pressure is coming down but I don't like this tired feeling! I'm taking the genetic brand and it cost only $4! I hope my doctor will change it next week."
taming May 28, 2015
|13 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I am on Exforge for the past 6 months. I am happy with the results especially after taking Lodoz and didn't see any positive results. However, like many have mentioned in this post, I am also having a dry cough and phlegm which was not there before, plus weight gain at a slow pace. I am a bit concerned about this."
Nair C April 21, 2014
|20 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I have had high blood pressure for about 11 years now, and have been on so many different medicines. Doctor tried me on 3 different medicines and the 3rd one (EXFORGE 10/160) worked like a charm. My blood pressure would usually get as high as 180/90. I have had some swelling in my feet and ankles but hasn't been that bad. EXFORGE has lowered my blood pressure to 125/60."
Cassiej (taken for less than 1 month) May 1, 2013
|51 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I have been taking Exforge for about 24 months. When I first started taking Exforge my heart would race fast for the first three weeks. My blood pressure was controlled well for the next fourteen months. My BP started to rise again to higher levels than I was used to seeing 154/94 in docs office. Developed a chronic cough sore throat, and sinus issue lasting nearly six months. Misdiagnosed as strep, Flu, Bacterial infection, and then five months into it an allergist (the only doc that listened) tells me it is a common side effect for the Exforge. I stopped taking it today. Hopefully my symptoms will clear up in a few days, as a prior posting had written."
sd1234 January 29, 2013
|55 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"My life has become a blood pressure medication horror story. Bad side effects with every medicine. Exforge worked to control my BP, but caused significant ankle/feet edema and peripheral neuropathy (feet) that has sidelined my athletic lifestyle. "
Enough Already (taken for 2 to 5 years) June 18, 2012
|53 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"Wish I had seen these reviews earlier. Have been on Exforge 5/160 for 2 years, recently upped to 10/160. It has brought my blood pressure down. Knew the side effects of the cough, and I can deal with it. I didn't know why I was tired all the time, and became anxious when I had that "heavy" feeling, with the tingling. Saw these reviews and asked the doctor about it and he admitted that it may be what was causing my problems. Now that I know what is causing it, I feel much better about it."
Anonymous December 7, 2011
|43 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"Exforge worked well for me in controlling my blood pressure. On Exforge my blood pressure would be ideal, 125/75. The main problem I had was fatigue and reduced energy. I'm a serious cyclist and know that Exforge suppressed my physical strength. It appears it's the amlodipine component that does it. Trying Azor now."
Anonymous December 2, 2011
|36 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I am taking Exforge 5/220 for 6 weeks now. I take it mornings and within 30 minutes I start feeling sick on my stomach. Blood pressure is down some but I feel tired all the time and have a dull headache. Going to see my doctor this week and ask to be taken off. I can't stand the nausea, or staying tired. I have always slept 5 hours a night and always had energy. Now I sleep 8 or 9 hours and yawn all day. The only other medicines I take are Synthroid and Bystolic, 5mg tablet. I take the Bystolic at bedtime so it doesn't cause the nausea. This is about the 6th medicine I have tried, maybe I am allergic to blood pressure medicines. It gets trying."
luvncurli2 October 17, 2011
|40 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I used exforge for approx 2 months at first. It was ok no real side effects but after 2 months could hardly walk as muscles in legs were so sore. Also weight gain approx 5 kilos. After I stopped taking the medicine, within 2 days the sore legs stopped. Still having trouble losing weight gain."
Anonymous October 5, 2011
|36 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"My cardiologist put me on ExForge 10/320 about 6 mos ago. I began to develop a severe cough that became chronic with phlegm. I coughed day and night, I was just miserable. I told my family physician and he suggested it was the ExForge. I stopped taking it and in one and a half days, my cough has almost stopped completely."
Sweetpea444 April 6, 2011
|45 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I had tried a number of medications for high blood ressure and this is the first one that consistently worked. If I took it in the morning without eating I would feel nauseous, but if I take it at night I have no bad side effects. I really like this medication."
Anonymous January 26, 2011
|27 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"Used Exforge for past 5 months. Had blood pressure of 160/90 and experienced swelling in feet. It did get my blood pressure down from 160/90 to 120/67. Causes slight light headedness, because of that, will try lisinopril."
Anonymous August 29, 2010
|29 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"My blood pressure was not controlled sufficiently with amlodipine 5mg. I take Exforge 5/160 and my pressure has never been better. My blood pressure was averaging 140/90 with amlodipine, and now with Exforge, my pressure is 118/72."
Anonymous June 13, 2010
|32 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I have been on Exforge 10/160 and a diuretic (water pill) medication for 3 months. It has lowered my blood pressure a lot and I have had no side effects. The diuretic helps decrease swelling and reduce the build of fluid. I think the two together make a great pair."
Anonymous February 17, 2010
|28 users found this comment helpful. Did you? Yes No||Report as inappropriate|